Louis Dale

Personal

First Name: Louis
Last Name: Dale

Education

Degree: Ph.D.
Graduation Year: 1977
Major: Mathematics

Summary

Thesis: Ideal Theory in Polynomial Rings; Advisor: Paul Allen, Jr. Employment: Associate Provost for Minority and Special Programs at University of Alabama at Birmingham

Biography

Books

1. Planning, Presenting and Evaluating Workshops: A Guidebook, Pine Creast Enterprises, 1991 (with M. Carolyn Braswell, Jan O. Case, Thomas L. Alexander).

2. Mentoring and Peer Coaching for Teachers, Pine Creast Enterprises, 1994 (with M. Carolyn Bras

Research

Dale, Louis The structure of ideals in a polynomial semiring in several variables. Kyungpook Math. J. 26 (1986), no. 2, 129--135.

Dale, Louis Monic free ideals in a noncommutative polynomial semiring. J. Indian Math. Soc. (N.S.) 47 (1983), no. 1-4, 31--41 (1986).

Allen, Paul; Dale, Louis; Edwards, Shirley Direct products of operator semigroups. J. Indian Math. Soc. (N.S.) 44 (1980), no. 1-4, 335--355 (1982).

Dale, Louis Generalized ascending chains and formal power series rings. Kyungpook Math. J. 23 (1983), no. 2, 189--192.

Dale, Louis Extending certain semiring homomorphisms to ring homomorphisms. Kyungpook Math. J. 23 (1983), no. 1, 13--18.

Dale, Louis Standard halfrings and standard ideals. Kyungpook Math. J. 21 (1981), no. 2, 281--288.

Dale, Louis; Allen, Paul J. An extension of the Hilbert basis theorem. Publ. Math. Debrecen 27 (1980), no. 1-2, 31--34.

Dale, Louis A note on: "The structure of ideals in a Euclidean semiring" [Kyungpook Math. J. 17 (1977), no. 1, 21--29] by Dale and D. L. Hanson. Kyungpook Math. J. 20 (1980), no. 2, 279--280.

Dale, Louis Generalized ascending chains with an application to Hilbert's theorem. J. Natur. Sci. Math. 19 (1979), no. 2, 231--238.

Dale, Louis Generalized ascending chains with an application to Hilbert's theorem. J. Natur. Sci. Math. 19 (1979), no. 2, 231--238.

Dale, Louis The structure of ideals in the semiring of $n\times n$ matrices over a Euclidean semiring. Kyungpook Math. J. 19 (1979), no. 2, 215--222.

Dale, Louis Ideal types in a polynomial halfring. Proc. Amer. Math. Soc. 75 (1979), no. 2, 189--195.

Dale, Louis Solvable operator semigroups with an application to short exact sequences. Kyungpook Math. J. 19 (1979), no. 2, 223--230.

Dale, Louis; Pitts, Janet D. Euclidean and Gaussian semirings. Kyungpook Math. J. 18 (1978), no. 1, 17--22.

Dale, Louis Direct sums of semirings and the Krull-Schmidt theorem. Kyungpook Math. J. 17 (1977), no. 2, 135--141.

Dale, Louis The $k$-closure of monic and monic free ideals in a polynomial semiring. Proc. Amer. Math. Soc. 64 (1977), no. 2, 219--226.

Dale, Louis; Hanson, Dorothy L. The structure of idelas in a Euclidean semiring. Kyungpook Math. J. 17 (1977), no. 1, 21--29.

Dale, Louis Monic and monic free ideals in a polynomial semiring in several variables. Proc. Amer. Math. Soc. 61 (1976), no. 2, 209--216 (1977).

Dale, Louis; Allen, Paul J. Ideal theory in polynomial semirings. Publ. Math. Debrecen 23 (1976), no. 3-4, 183--190.

Dale, Louis Monic and monic free ideals in a polynomial semiring. Proc. Amer. Math. Soc. 56 (1976), 45--50.

Allen, Paul J.; Dale, Louis Ideal theory in the semiring $Z\sp{+}$. Publ. Math. Debrecen 22 (1975), no. 3-4, 219--224.